MathSciNet Relay Station
MathSciNet bibliographic data
MR889356 05C75 (05C05 05C30)
Alavi, Yousef; Chartrand, Gary; Chung, F. R. K.; Erdős, Paul; Graham, R. L.; Oellermann, Ortrud R. Highly irregular graphs. J. Graph Theory 11 (1987), no. 2, 235–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement